# SDR 2019FA0000203

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N615MF
- Make and model: Cessna 208B
- Aircraft serial: 20800615
- Aircraft time: 115 hours, 116 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A SLIGHT PORPOISE MOVEMENT WITH AUTO PILOT ON AND ALT HOLD SELECTED.   ADVISED THAT HE FELT THE PORPOISING COULD BE DUE TO THE CARGO LOAD (THERE WAS A 300 KG ENGINE AND SOME OTHER ITEMS LOADED ONBOARD).  THE PILOTS OPERATING THE AIRCRAFT IN GOROKA ALSO NOTICED THE AIRCRAFT PORPOISING WITH AUTO PILOT ON AND ALT HOLD SELECTED.  WITH THE AUTO PILOT OFF THE AIRCRAFT DID NOT PORPOISE OR INDICATE ANY ALTITUDE CHANGES.   THE AUTO PILOT FOR THIS AIRCRAFT COULD BE DISABLED AND GIVEN A TEN DAY MAINTENANCE WINDOW SO THE DEFECT COULD BE DIAGNOSED AND CORRECTED.
